# SDR CALA0400566

- Difficulty date: June 14, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,494 hours, 5,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 146A611013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT WITH GOUGE IN THE AFT CARGO DOOR AT STA 809.35.  THE DENT WAS LOCATED IN THE SKIN BAY BETWEEN BEAMS B AND C JUST FORWARD OF BS 809.35.  HFEC INSPECTION OF THE AREA DISCOVERED THAT THE GOUGE CONTAINED A CRACK.  THE AFT CARGO DOOR WAS REPAIRED IAW ECRA 5231-01053.
